Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 22, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 7, 2019, 5:55 PM CDT for Pecos County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2019, 5:55 PM CDT (22:55 UTC)
- Expired
- May 7, 2019, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 108 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:30 PM CDT | HAIL 1.25 | Fort Stockton, TX | INTERSTATE 10 MILE MARKER 269 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WFUS54 KMAF 072255
TORMAF
TXC371-072345-
/O.NEW.KMAF.TO.W.0022.190507T2255Z-190507T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
555 PM CDT Tue May 7 2019
The National Weather Service in Midland has issued a
* Tornado Warning for...
North central Pecos County in southwestern Texas...
* Until 645 PM CDT.
* At 554 PM CDT, a severe thunderstorm capable of producing a
tornado was centered 18 miles northeast of Fort Stockton, moving
east at 10 mph. This storm has a history of producing tornadoes
and large hail.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Pecos County, including the following locations...
Girvin and Fort Stockton-Pecos County Airport.
This includes Interstate 10 between mile markers 258 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
3109 10240 3109 10237 3107 10233 3103 10229
3103 10228
TIME...MOT...LOC 2254Z 284DEG 15KT 3103 10262
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
723 follow-up statements
189
WWUS54 KMAF 072312
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
612 PM CDT Tue May 7 2019
TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
612 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 611 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Fort Stockton just north of I-10,
moving east at 15 mph. This storm has a history of producing
tornadoes and large hail.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Stockton, Girvin and Fort Stockton-Pecos County Airport.
This includes Interstate 10 between mile markers 258 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
3109 10240 3109 10237 3107 10233 3103 10229
3103 10228
TIME...MOT...LOC 2311Z 267DEG 16KT 3094 10267
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$650
WWUS54 KMAF 072327
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
627 PM CDT Tue May 7 2019
TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
627 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 625 PM CDT, emergency management reported a funnel cloud 1 mile
north of I-10 at mile marker 270. This storm was located 15 miles
east of Fort Stockton, moving east at 15 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Stockton, Girvin and Fort Stockton-Pecos County Airport.
This includes Interstate 10 between mile markers 258 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
3109 10240 3109 10237 3107 10233 3103 10229
3103 10228
TIME...MOT...LOC 2325Z 284DEG 15KT 3092 10260
TORNADO...OBSERVED
HAIL...2.50IN
$$233
WWUS54 KMAF 072339
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
639 PM CDT Tue May 7 2019
TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
639 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 638 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles east of Fort Stockton on I-10, moving east at
15 mph. This storm has a history of producing large hail and
tornadoes.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Girvin.
This includes Interstate 10 between mile markers 265 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3076 10236 3088 10281 3112 10276 3110 10241
3109 10240 3109 10237 3107 10233 3103 10229
3103 10228
TIME...MOT...LOC 2338Z 284DEG 15KT 3091 10254
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 2:38 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 7, 2:38 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 238 PM CDT Tue May 7 2019 .DISCUSSION... The focus remains on the potential for widespread severe weather this afternoon and tonight. Temperatures today have reached the lower to middle 80s across the area, with a dryline located roughly along a Tatum-Coyanosa- Panther Junction line this afternoon. Dewpoints to the west of the dryline have dropped into the 30s and 40s, and to the east, dewpoints increase to the middle 60s across the central and eastern Permian Basin. Storms have already begun to develop over the Davis Mountains, though have struggled to maintain integrity as they move northeastward across southern Reeves county. As the dryline sharpens and an upper jet continues to edge toward the region, storms are expected to become surface based, with rapid intensification possible in an environment characterized by upwards of 3000 J/kg CAPE, little to no CIN, and bulk shear approaching 40kt. Initial storm mode is expected to be splitting supercells, with the potential for large to very large hail and damaging winds in excess of 60-70 mph, especially across the Permian Basin and Trans Pecos regions of West Texas. While the greater tornado risk exists further north into the Panhandle in closer vicinity to the triple point, tornadoes will also be possible across the Permian Basin, Trans Pecos, and Stockton Plateau. After the first round of convection this afternoon into this evening, a second round is expected overnight. The negatively tilted upper trough responsible for the active weather today will lift northeastward across New Mexico toward the Texas and Oklahoma Panhandles overnight. The accompanying trough axis as well as the nose of an upper jet will yield a resurgence of convection after midnight, most likely initiating over the far western Permian Basin southward across the Trans Pecos. The interaction of the Pacific front with the dryline will result in a quick transition to a quasi-linear storm mode, with damaging straight line winds the primary threat overnight as the storms surge eastward. Isolated tornadoes also cannot be ruled out overnight as the line progresses across the Permian Basin and Lower Trans Pecos, with storms expected to move into the Big Country and Concho Valley by sunrise. In the wake of the departing storms, a couple of relatively quiet days are on tap for midweek. Available moisture, as well as storm activity will be shunted eastward on Wednesday, with temperatures expected to top out in the 80s for most, with 90s through the Rio Grande Valley. A cold front will move through the region on Thursday, resulting in cooler temperatures in the upper 60s north to 80s south. The front could also act as a focus for convection Thursday afternoon, mainly across the Stockton and Edwards Plateaus will moisture will be more abundant. Thereafter, southwest flow aloft returns to the region ahead of another upper trough digging southward toward Baja at the end of the week. Guidance indicates a very slow eastward progression of this trough, which would maintain moist southwesterly flow aloft through the upcoming weekend into early next week. Increasing lift ahead of the trough as well as any shortwaves embedded in the southwesterly flow could be enough to result in additional thunderstorms, thus have maintained slight chance-chance mention from Friday onward. Temperatures will be well below normal Friday in the 60s for most, gradually warming into the 70s and 80s by early next week. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 62 86 54 71 / 70 0 0 0 Carlsbad 56 85 54 74 / 10 0 0 0 Dryden 66 92 62 83 / 40 0 0 20 Fort Stockton 59 85 57 75 / 40 0 0 10 Guadalupe Pass 51 76 52 70 / 0 0 0 0 Hobbs 53 82 49 70 / 30 0 0 0 Marfa 47 78 46 77 / 10 0 0 0 Midland Intl Airport 59 85 55 73 / 60 0 0 0 Odessa 58 85 54 73 / 60 0 0 0 Wink 56 86 55 77 / 30 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 05/84
Hazardous weather outlook, May 7, 3:19 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Midland/Odessa TX 319 PM CDT Tue May 7 2019 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-082030- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 319 PM CDT Tue May 7 2019 /219 PM MDT Tue May 7 2019/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight * Tornado Watch #145 in effect until 11 pm CDT for the Permian Basin, western Low Rolling Plains, and the lower Trans-Pecos of west Texas. Isolated to scattered thunderstorms...some severe...are expected late this afternoon through the evening hours over the Permian Basin, western Low Rolling Plains, and the lower Trans-Pecos regions of west Texas. Very large hail, wind gusts exceeding 60 mph, frequent cloud- to-ground lightning, and isolated tornadoes are all in play. By late evening, a line of thunderstorms is expected to develop from near the Texas/New Mexico border southward to the lee of the Davis Mountains. Though large hail will remain a possibility, the greatest threat will be damaging winds as this line of storms moves across a large part of southwest Texas east of the mountains. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is anticipated late this afternoon. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 70
In the hours before
Local storm report, May 7, 4:47 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
447 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 7 NNW ANDREWS 32.42N 102.59W
05/07/2019 M2.00 INCH Andrews TX PUBLIC
HIGHWAY 385 AND 1967
&&
CMRLocal storm report, May 7, 4:51 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
451 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 14 N FORT STOCKTON 31.09N 102.89W
05/07/2019 Pecos TX LAW ENFORCEMENT
&&
CMRLocal storm report, May 7, 4:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
454 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO 13 N FORT STOCKTON 31.08N 102.89W
05/07/2019 Pecos TX LAW ENFORCEMENT
&&
CMRLocal storm report, May 7, 5:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
520 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 15 N FORT STOCKTON 31.11N 102.89W
05/07/2019 E2.75 INCH Pecos TX EMERGENCY MNGR
ON FARM TO MARKET 1053
&&
CMRSpecial weather statement, May 7, 5:35 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
535 PM CDT Tue May 7 2019
TXZ075-072245-
Pecos TX-
535 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS COUNTY UNTIL
545 PM CDT...
At 535 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Stockton, moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fort Stockton and Fort Stockton-Pecos County Airport.
This includes Interstate 10 between mile markers 257 and 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Texas.
LAT...LON 3080 10289 3096 10296 3096 10287 3088 10284
3083 10281
TIME...MOT...LOC 2235Z 245DEG 49KT 3093 10285
12Local storm report, May 7, 5:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 15 W ANDREWS 32.32N 102.81W
05/07/2019 E1.00 INCH ANDREWS TX PUBLIC
A FEW QUARTERS AND SMALLER
&&
PAT.VESPERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 67 min |
| May 6, 8:07 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 53 min |
| May 6, 8:13 PM CDT | Special Weather Statement | MAF | Presidio | 47 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 61 min |
| May 6, 9:15 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Reeves | 2 hr |
| May 6, 9:18 PM CDT | Special Weather Statement | MAF | Pecos | 42 min |
| May 6, 9:24 PM CDT | Special Weather Statement | MAF | Jeff Davis | 36 min |
| May 6, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 45 min |
| May 6, 10:31 PM CDT | Special Weather Statement | MAF | Brewster | 29 min |
| May 6, 10:50 PM CDT | Special Weather Statement | MAF | 25 min | |
| May 6, 11:01 PM CDT | Special Weather Statement | MAF | 44 min | |
| May 6, 11:02 PM CDT | Special Weather Statement | MAF | Brewster | 43 min |
| May 7, 7:57 AM CDT | Special Weather Statement | MAF | Dawson | 48 min |
| May 7, 2:27 PM CDT | Special Weather Statement | MAF | Ward | 33 min |
| May 7, 3:20 PM CDT | Special Weather Statement | MAF | Ward | 25 min |
| May 7, 3:29 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| May 7, 4:15 PM CDT | Special Weather Statement | MAF | Winkler | 45 min |
| May 7, 4:15 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Ward | 45 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Ward, Winkler | 51 min |
| May 7, 4:25 PM CDT | Tornado Warning | MAF | Pecos | 50 min |
| May 7, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 48 min |
| May 7, 4:28 PM CDT | Special Weather Statement | MAF | Ward | 32 min |
| May 7, 4:44 PM CDT | Special Weather Statement | MAF | Dawson | 46 min |
| May 7, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 44 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines, Winkler | 39 min |
| May 7, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 53 min |
| May 7, 5:09 PM CDT | Tornado Warning | MAF | Pecos | 51 min |
| May 7, 5:11 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 49 min |
| May 7, 5:35 PM CDT | Special Weather Statement | MAF | Pecos | 10 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 33 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 30 min |
| May 7, 5:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 7, 5:57 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 34 min |
| May 7, 6:07 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 38 min |
| May 7, 6:09 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos | 3 hr |
| May 7, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 18 min |
| May 7, 6:29 PM CDT | Special Weather Statement | MAF | Dawson | 46 min |
| May 7, 6:35 PM CDT | Tornado Warning | MAF | Crane, Pecos, Upton | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 66 min |
| May 7, 6:43 PM CDT | Tornado Warning | MAF | Pecos | 47 min |
| May 7, 6:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.